RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mosc. Math. J.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mosc. Math. J., 2012, Volume 12, Number 1, Pages 139–147 (Mi mmj450)  

This article is cited in 6 scientific papers (total in 6 papers)

Fixed points for one-dimensional particle system with strong interaction

V. A. Malyshev

Faculty of Mathematics and Mechanics, Moscow State University, Moscow, Russia

Abstract: We consider hamiltonian $N$ particle system on the finite segment with nearest-neighbor Coulomb interaction and external force $F$. We study the fixed points of such system and show that the distances between neighbors are asymptotically, for large $N$, the same for any $F$.

Key words and phrases: statistical physics, hamiltonian systems, submicroscale, fixed points.

DOI: https://doi.org/10.17323/1609-4514-2012-12-1-139-147

Full text: http://www.ams.org/.../abst12-1-2012.html
References: PDF file   HTML file

Bibliographic databases:

MSC: 82C21
Received: December 10, 2010
Language:

Citation: V. A. Malyshev, “Fixed points for one-dimensional particle system with strong interaction”, Mosc. Math. J., 12:1 (2012), 139–147

Citation in format AMSBIB
\Bibitem{Mal12}
\by V.~A.~Malyshev
\paper Fixed points for one-dimensional particle system with strong interaction
\jour Mosc. Math.~J.
\yr 2012
\vol 12
\issue 1
\pages 139--147
\mathnet{http://mi.mathnet.ru/mmj450}
\crossref{https://doi.org/10.17323/1609-4514-2012-12-1-139-147}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2952428}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000309364900007}


Linking options:
  • http://mi.mathnet.ru/eng/mmj450
  • http://mi.mathnet.ru/eng/mmj/v12/i1/p139

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. V. A. Malyshev, “Analytic Dynamics of a One-Dimensional System of Particles with Strong Interaction”, Math. Notes, 92:2 (2012), 237–248  mathnet  crossref  crossref  mathscinet  zmath  isi  elib  elib
    2. V. A. Malyshev, “Fine structure of a one-dimensional discrete point system”, Problems Inform. Transmission, 48:3 (2012), 283–296  mathnet  crossref  isi
    3. Malyshev V.A., “Self-Organized Circular Flow of Classical Point Particles”, J. Math. Phys., 54:2 (2013), 023301  crossref  mathscinet  zmath  adsnasa  isi  elib  scopus
    4. V. A. Malyshev, “Phase transitions in the one-dimensional Coulomb medium”, Problems Inform. Transmission, 51:1 (2015), 31–36  mathnet  crossref  isi  elib
    5. Malyshev V.A., Zamyatin A.A., “One-Dimensional Coulomb Multiparticle Systems”, Adv. Math. Phys., 2015, 857846  crossref  mathscinet  zmath  isi  elib  scopus
    6. [Anonymous], “Coulomb Networks”, Markov Process. Relat. Fields, 24:2, SI (2018), 185–189  mathscinet  isi
  • Moscow Mathematical Journal
    Number of views:
    This page:211
    References:35

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020